American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Extrapolation of GLMs with IRKS Property to Solve the Ordinary Differential Equations"
written by Ali J. Kadhim, Annie Gorgey,
published by American Journal of Computational Mathematics, Vol.9 No.4, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top